# SDR AALA980916

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GRU - FLT 920 - ON LEFT ENGINE START GEN DRIVE LIGHT FAILED TO EXTINGUISH.  DEFERRED LT ENGINE IDG AS PER MEL REF MIC SHEET AND PLACARDED.  PERFORMED AND SERVICED OIL LEVEL RT/LT AND APU GENERATOR AS REQUIRED PER MPM 24-01.  REPLACED LT ENG IDG REQUIRES OPS CHECK LEAK CHECK DFRL.4.  REPLACED NR 1 IDG AND SERVICED WITH OIL.  LEAK CHECK AND OPS CHECK OK.  REMOVED PLACARD AND CLEARED MIC SHEET.  (M)
